# SDR SIMA201911130001

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 7,952 hours, 5,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SLIDE ARMING LEVER ON DOOR1R IS DIFFICULT TO MOVE INTO THE ARMED POSITION-C/A-INSPECTED FOUND DEBRIS IN GIRT BAR CATCH ON THE FLOOR CLEANNED AND REMOVED DEBRIS, PERFORMED OPERATIONAL CHECK OF THE R1 DOOR IAW SDS 52-41-00
